MAUDE Adverse Event Report: STRYKER SPINE-US AERO AL INSERTER GUIDE INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-US AERO AL INSERTER GUIDE INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48921100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Supplemental information will be provided once the complaint investigation is completed.
 
Event or Problem Description
It is reported that during the procedure while putting in the cage and blades, the draw rod broke inside the cage when the surgeon tried to disengage the draw rod.Another instrument was used to remove the rod.There were no fragments, no adverse consequences to the patient is reported.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment.The customer reported event of tip fracture was confirmed via visual inspection.The fracture pattern and shear lip indicate that the device fractured in cantilever overload.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device likely fractured via overloading.
 
Event or Problem Description

Brand Name
AERO AL INSERTER GUIDE INNER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7287470
Report Number0009617544-2018-00051
Device Sequence Number1211977
Product Code LXH
UDI-Device Identifier07613327273496
UDI-Public(01)07613327273496
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48921100
Device Catalogue Number48921100
Device Lot Number143459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1